NSW woman’s blood clot death linked to AstraZeneca vaccine

TGA said a 52-year-old woman from New South Wales died of a ‘blood clot in her brain’, but the vaccine had more benefits.

An Australian drug regulator said a 52-year-old woman who died from the AstraZeneca vaccine was “likely” a second death from a rare and serious blood clotting syndrome associated with Australia’s Covid vaccine.

The Office of Therapeutic Products said on Thursday that the woman had “a severe syndrome with a blood clot in the brain known as venous sinus thrombosis.”

“We offer our sincere condolences to his family,” the organizer said in a statement. Said.

This is the second death associated with a rare condition known as thrombosis with thrombocytopenia syndrome (TTS) in Australia. This condition is unique to people vaccinated with AstraZeneca and occurs when a person has a low platelet count along with a blood clot. The first Australian death occurred in April in a 48-year-old woman.
Since then, doctors in Australia have been able to quickly identify possible cases of TTS as more is learned from events around the world.

NSW woman’s blood clot death linked to AstraZeneca vaccine:

Dr. Indu Singh, associate professor of hematology at Griffith University, said most patients were successfully treated and the already low death rate from the syndrome was further reduced.

“The treatment for this is very well established and it’s not something that always kills the patient,” Singh said. “We know what to look for, and as long as we know that, we’re aware of it, it’s treatable, and the treatment has evolved.”

There are 48 TTS reports in Australia, 35 of these confirmed cases and 13 suspected. 31 have been discharged from the hospital and some are recovering with outpatient care. Fifteen patients stay in the hospital, including one seriously ill in intensive care. Two people died in the hospital.

READ  George Pell knew about child sex abuse allegations for decades, Royal Commission 3 documents reveal. You'll be Surprised

Australia’s chief medical officer, Prof. Paul Kelly said Thursday’s death was “extremely unfortunate”.

“I will only point out that this is the second death, and there are currently more than 3.6 million of these vaccines being made in Australia,” he said.

“This remains an extremely rare event for serious coagulation, but when it does happen, it can be tragic as we’ve seen in this case,” he said. My heart goes out to this man’s family, all his friends and colleagues. ”

Anyone who has been vaccinated should seek immediate medical attention if they experience any of the following symptoms after vaccination: severe or persistent headache or blurred vision, shortness of breath, chest pain, swollen feet or persistent abdominal pain, unusual skin bruising, or round spot. locations outside the vaccination zone.
The most common period for TTS symptoms to start is four to 30 days after vaccination.

“Due to the ongoing risk of a Covid outbreak in Australia and serious long-term effects or fatal consequences of infection, the benefits of the AstraZeneca vaccine continue to outweigh the risks,” the TGA said.

Stay in touch with ReportingHour for the latest updates

Source@ The Guardian

Travis Barker & Kourtney Kardashian NSFW Photos Trump And Melania Tested Positive for Corona Virus Lady Gaga Wardrobe Malfunction Apple Will launch iPhone 12 In October 2020
%d bloggers like this: